Reference Type | Journal (article/letter/editorial) |
---|
Title | Response of the dipole magnetosphere to pressure pulses |
---|
Journal | Geophysical Research Letters |
---|
Authors | Lysak, Robert L. | Author |
---|
Lee, Dong-hun | Author |
Year | 1992 (May 4) | Volume | 19 |
---|
Issue | 9 |
---|
Publisher | American Geophysical Union (AGU) |
---|
DOI | doi:10.1029/92gl00625Search in ResearchGate |
---|
| Generate Citation Formats |
Mindat Ref. ID | 774673 | Long-form Identifier | mindat:1:5:774673:8 |
---|
|
GUID | 0 |
---|
Full Reference | Lysak, Robert L., Lee, Dong-hun (1992) Response of the dipole magnetosphere to pressure pulses. Geophysical Research Letters, 19 (9) 937-940 doi:10.1029/92gl00625 |
---|
Plain Text | Lysak, Robert L., Lee, Dong-hun (1992) Response of the dipole magnetosphere to pressure pulses. Geophysical Research Letters, 19 (9) 937-940 doi:10.1029/92gl00625 |
---|
In | (1992, May) Geophysical Research Letters Vol. 19 (9) American Geophysical Union (AGU) |
---|
These are possibly similar items as determined by title/reference text matching only.